SciELO - Scientific Electronic Library Online

 
vol.15 número3Approximating a solution of an equilibrium problem by Viscosity iteration involving a nonexpansive semigroupCoincidence and common fixed point theorems in Non-Archimedean Menger PM-spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

EL-SAYED AHMED, A  y  BAKHIT, M. A. Composition operators in hyperbolic general Besov-type spaces. Cubo [online]. 2013, vol.15, n.3, pp.19-30. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462013000300003.

In this paper we introduce natural metrics in the hyperbolic α-Bloch and hyperbolic general Besov-type classes F*(p, q, s). These classes are shown to be complete metric spaces with respect to the corresponding metrics. Moreover, compact composition operators acting from the hyperbolic α-Bloch class to the class F*(p, q, s) are characterized by conditions depending on an analytic self-map : D D.

Palabras clave : Hyperbolic classes; composition operators; Lipschitz continuous; α-Bloch space; F*(p, q, s) class.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons